Corrigendum to “Discounted Stochastic Games With No Stationary Nash Equilibrium: Two Examples”

Levy, Yehunda John and McLennan, Andrew (2015) Corrigendum to “Discounted Stochastic Games With No Stationary Nash Equilibrium: Two Examples”. Econometrica, 83 3: 1237-1252. doi:10.3982/ECTA12183


Author Levy, Yehunda John
McLennan, Andrew
Title Corrigendum to “Discounted Stochastic Games With No Stationary Nash Equilibrium: Two Examples”
Journal name Econometrica   Check publisher's open access policy
ISSN 0012-9682
1468-0262
Publication date 2015-05
Sub-type Article (original research)
DOI 10.3982/ECTA12183
Volume 83
Issue 3
Start page 1237
End page 1252
Total pages 16
Place of publication West Sussex United Kingdom
Publisher Wiley-Blackwell
Collection year 2016
Language eng
Abstract Levy (2013) presented examples of discounted stochastic games that do not have stationary equilibria. The second named author has pointed out that one of these examples is incorrect. In addition to describing the details of this error, this note presents a new example by the first named author that succeeds in demonstrating that discounted stochastic games with absolutely continuous transitions can fail to have stationary equilibria.
Keyword Stochastic game
discounting
stationary equilibrium
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2016 Collection
Official Audit
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 20 Jan 2016, 13:21:31 EST by Alys Hohnen on behalf of School of Economics